# SDR SWAA2018073123957

- Difficulty date: July 15, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 70,660 hours, 42,465 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1160
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT BS 360, BETWEEN STR 26R TO STR 27R.  R&R SHEAR TIE IAW SRM AND DWG.
